# SDR FDEA201709292797

- Difficulty date: September 29, 2017
- Submitted: October 17, 2017
- Operation: Air carrier
- Aircraft: N298FE
- Make and model: Boeing 767-32LF
- Aircraft serial: 41069
- Aircraft time: 7,106 hours, 2,838 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Control Valve
- Part number: 4135T1003
- Part serial: 41351841
- Condition: Failed
- Location: Slat System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALTERNATE SLAT INBD POWER CIRCUIT BREAKER FOUND TRIPPED, DURING FLIGHT DECK INSPECTION.   REPLACED CONTROL VALVE MODULE ASSY IAW AMM 27-81-12-4 3.
